Agenda – Symposium 3 – Sabbath and the Moral Law The Law of the Creator is Perfect Day 3 – Symposium 3

(1) From 7:00 - 8:00 - Breakfast time

Note:

In order to be able to participate in the Symposium by Answering or asking Questions – All must study this Material first

• Movement - Section 3 - Agenda - PDF - Videos

https://144000teachers.org/144000teachers/#1690528323610-8e292ef9-e94d

(2) Agenda – Symposium 3 – PDF

https://144000teachers.org/144000teachers/#1690528323610-8e292ef9-e94d

(3) <u>From 8:30 – 9:10</u>

- Introduction Welcome
- Prayer

A. Scripture Songs – <u>Second Edition</u>

Introduce <u>Video 1</u> – Duration: <u>10</u> min.

https://144000teachers.org/144000teachers/#1690528323610-8e292ef9-e94d

B. Symposium 3 – Definition of Symposium

Introduce <u>Video 2</u> – Duration: <u>10</u> min. <u>https://144000teachers.org/144000teachers/#1690528323610-8e292ef9-e94d</u>

C. 7 Pillars of Our Faith – Third S – Sabbath Introduce Video 3 – Duration: 7 min

Make an appeal for Baptism - Duration: 10 min

https://144000teachers.org/144000teachers/#1690528323610-8e292ef9-e94d

(4) From 9:10 – 9:50

D. Repairing the Breach

Introduce <u>Video 4</u> – Duration: <u>40</u> min.

https://144000teachers.org/144000teachers/#1690528323610-8e292ef9-e94d

From <u>9:50 – 10:00</u> – <u>10</u> min. Break

(5) From 10:00 – 10:40 E. Moral Law is Perfect - Part I Introduce Video 5 – Duration: 40 min.

https://144000teachers.org/144000teachers/#1690528323610-8e292ef9-e94d

(6) <u>From 10:40 – 11:50</u>

F. Moral Law is Perfect - Part II

Introduce <u>Video 6</u> – Duration: <u>1:30</u> hour https://144000teachers.org/144000teachers/#1690528323610-8e292ef9-e94d

(7) From 11:50 – 12:10

G. Preparation to Participate in the Symposium Duration: <u>20</u> min.

a) Divide in Groups:

Example:

50 people divided by 10 people, will give 5 groups. 2000 people divided by 200 people, will give 10 groups. Or divided by 100 people, will give 20 groups.

b) Choose a Representative for each Group:

Representatives will speak at the Symposium presentation

(8) From 12:10 – 12:30

```
Duration: 20 min.
```

Question 1. What is the Law composed of and their definition?

• Answer

"But as for thee, stand thou here by me, and I will speak unto thee all the **commandments**, and the **statutes** and the **judgments**, which thou shalt teach them, that they may do them in the land which I give them to possess it." Deuteronomy 5:31:33.

(9) From 12:20 – 12:40
 Duration: 20 min.
 Question 2. What is the Connection between Christ and the Law?

• **Answer** – "If you love me, keep my commandments." <u>https://www.numbers1317.org/file 19 06.html</u> <u>https://www.numbers1317.org/file 19 07.html</u>

(10) From 12:40 – 13:00

Duration: <u>20</u> min.

Question 3. What is the difference between the Ceremonial Law and Moral Law?

Answer – The Two Systems of the Law – Colossians 2:14
 https://www.numbers1317.org/file_19_05.html

(11) <u>From 13:00 – 13:30</u>

Question 4. Where is the Law found in the Sanctuary?

• **Answer** – Where the High Priest is, there is the Law. https://www.numbers1317.org/Sanctuary/Ark.html

(12) From 13:30 – 14:00

Question 5. What is the main Purpose of the Statutes? Which Statutes guard the 4th Commandment? Which Statutes guard the 7th Commandment?

• **Answer** – There are 613 Statutes in the Bible.

https://www.numbers1317.org/file 19 06.html

https://www.numbers1317.org/file_19_statutes_04.html https://www.numbers1317.org/file_19_statutes_03.html Prayer Lunch time: 14:00 – 15:00 (13) From 15:00 – 15:35

H. Welcome

a. Prayer

b. Scripture Songs – Second Edition – <u>Video 1</u> – Duration: <u>18</u> min. https://144000teachers.org/144000teachers/#1690528323610-8e292ef9-e94d

Appeal – Faithful Stewardship

Introduce Video 8 – Play: Day 3 – Stewardship – 1 min. https://144000teachers.org/144000teachers/#1690528323610-8e292ef9-e94d

Ingathering 2 – More than Enough

<u>Sister Odette</u> – Duration: <u>16</u> min.

(14) From 15:35 – 16:45

I. Questions 1 – 3 and Answers:

Chosen Participants to answer Questions 1 - 3

From <u>16:45 – 17:00</u> – <u>15 minutes</u> <u>Break</u>

(15) <u>From 17:00 – 18:15</u>

J. Questions 4 – 5 and Answers:

Chosen Participants to answer Questions 4 - 5

From 18:15 - 18:30 - 15 minutes Break

(16) From 18:30 – 18:55

K. Discussion – Comments – Suggestions – Prayers

(17) From 18:55 – 19:00 L. Make an Appeal for Baptism

> Prayer Baptism